Show simple item record Kala, R. Mallika, A. Selvakumar, K. 2019-12-18T07:27:41Z 2019-12-18T07:27:41Z 2017
dc.description Kala R. The edge chromatic number of ΓI (R) / R. Kala, A. Mallika, K. Selvakumar // Algebra and Discrete Mathematics. - 2017. - Vol. 24. - Number 2. - Рp.250 -261 uk_UA
dc.description.abstract For a commutative ring R and an ideal I of R, the ideal-based zero-divisor graph is the undirected graph ΓI (R) with vertices {x ∈ R−I : xy ∈ I for some y ∈ R−I}, where distinct vertices x and y are adjacent if and only if xy ∈ I. In this paper, we discuss the nature of the edges of ΓI (R). We also find the edge chromatic number for the graph ΓI (R). uk_UA
dc.language.iso en_US uk_UA
dc.relation.ispartofseries математичні науки;
dc.subject zero-divisor graph uk_UA
dc.subject chromatic number uk_UA
dc.subject ideal-based zero-divisor graph. uk_UA
dc.title The edge chromatic number of ΓI (R) uk_UA
dc.type Article uk_UA

Files in this item

This item appears in the following Collection(s)

Show simple item record

Search DSpace

Advanced Search


My Account